Show simple item record

dc.contributor.authorGal, Ciprian G. ( Orcid Icon 0000-0002-6408-2565 )
dc.date.accessioned2021-07-13T13:39:41Z
dc.date.available2021-07-13T13:39:41Z
dc.date.issued2005-10-25
dc.identifier.citationGal, C. G. (2005). Sturm-Liouville operator with general boundary conditions. Electronic Journal of Differential Equations, 2005(120), pp. 1-17.en_US
dc.identifier.issn1072-6691
dc.identifier.urihttps://digital.library.txstate.edu/handle/10877/13845
dc.description.abstractWe classify the general linear boundary conditions involving u'', u' and u on the boundary {a, b} so that a Sturm-Liouville operator on [a, b] has a unique self-adjoint extension on a suitable Hilbert space.en_US
dc.formatText
dc.format.extent17 pages
dc.format.medium1 file (.pdf)
dc.language.isoenen_US
dc.publisherTexas State University-San Marcos, Department of Mathematicsen_US
dc.sourceElectronic Journal of Differential Equations, 2005, San Marcos, Texas: Texas State University-San Marcos and University of North Texas.
dc.subjectSturm-Liouville operatoren_US
dc.subjectWentzell boundary conditionsen_US
dc.subjectNonseparated and separated boundary conditionsen_US
dc.subjectSymmetric operatorsen_US
dc.titleSturm-Liouville operator with general boundary conditionsen_US
dc.typepublishedVersion
txstate.documenttypeArticle
dc.rights.licenseCreative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.


Download

Thumbnail

This item appears in the following Collection(s)

Show simple item record